MAUDE Adverse Event Report: ARTHREX, INC. COMPRESSION SLEEVE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. COMPRESSION SLEEVE; ORTHOPEDIC MANUAL SURG INSTR
Model Number COMPRESSION SLEEVE
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.One unpackaged 5032-000 was received for investigation.Visual inspection concluded without observance of breakage to the o-ring.The device was compared to a test sample, with no differences noted in the condition of the o-ring components.No problem found.
 
Event or Problem Description
On 10/25/2021, it was reported by a sales representative via email that a 5032-000 compression sleeve's rubber "o" ring made its way out when the "lefty" lag screw was inserted.This occurred during a procedure on (b)(6) 2021.Surgeon was able to complete procedure without the "o" ring and assured the lag screw was inserted with great compression function.During inspection of the compression sleeve after the case, it was determine that the "o" ring appeared to be cut in two.

Brand Name
COMPRESSION SLEEVE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19567592
Report Number1220246-2024-06117
Device Sequence Number12506109
Product Code HSB
UDI-Device Identifier00848665036480
UDI-Public00848665036480
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K021008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMPRESSION SLEEVE
Device Catalogue Number5032-000
Device Lot Number212020
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown